Strictly Positive Definite Kernels on a Product of Spheres II
Vernadsky National Library of Ukraine
Переглянути архів ІнформаціяПоле | Співвідношення | |
Title |
Strictly Positive Definite Kernels on a Product of Spheres II
|
|
Creator |
Guella, J.C.
Menegatto, V.A. Peron, A.P. |
|
Description |
We present, among other things, a necessary and sufficient condition for the strict positive definiteness of an isotropic and positive definite kernel on the cartesian product of a circle and a higher dimensional sphere. The result complements similar results previously obtained for strict positive definiteness on a product of circles [Positivity, to appear, arXiv:1505.01169] and on a product of high dimensional spheres [J. Math. Anal. Appl. 435 (2016), 286-301, arXiv:1505.03695].
|
|
Date |
2019-02-16T16:27:25Z
2019-02-16T16:27:25Z 2016 |
|
Type |
Article
|
|
Identifier |
Strictly Positive Definite Kernels on a Product of Spheres II / J.C. Guella, V.A. Menegatto, A.P. Peron // Symmetry, Integrability and Geometry: Methods and Applications. — 2016. — Т. 12. — Бібліогр.: 20 назв. — англ.
1815-0659 2010 Mathematics Subject Classification: 33C50; 33C55; 42A16; 42A82; 42C10; 43A35 DOI:10.3842/SIGMA.2016.103 http://dspace.nbuv.gov.ua/handle/123456789/148004 |
|
Language |
en
|
|
Relation |
Symmetry, Integrability and Geometry: Methods and Applications
|
|
Publisher |
Інститут математики НАН України
|
|